# SDR ALG2004F00049

- Difficulty date: August 19, 2004
- Submitted: October 6, 2004
- Operation: Air carrier
- Aircraft: N1075Y
- Aircraft serial: 45378
- Engine: Allsn 250C28B
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Failed
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE AT A HOVER, MANEUVERING FOR TAKE OFF, NOTICED N2 DROPPED AND STABILIZED BELOW THE RED LINE AND DID NOT RECOVER UNTIL LANDED.  REMOVED AND REPLACED STARTER GENERATOR, DID NOT FIX THE PROBLEM.  REMOVED ALL ENGINE AIR LINES AND INSPECTED FOR CRACKS AND LEAKS, REINSTALLED AIRLINES AND COMPLIED WITH A PNEUMATIC LEAK CHECK, NO DEFECTS NOTED.  REMOVED AND REPLACED ACCUMULATOR DOUBLE CHECK VALVE, REMOVED AND REPLACED FUEL PUMP AND COMPLIED WITH A COMPENSATOR RIGGING CHECK, RIGGED TO A NORMAL SETTING IAW MM.  AIRCRAFT GROUND RAN, LEAK AND OPS CHECKED GOOD.  FLIGHT CHECK PERFORMED AND CHECKED GOOD.
